BibTeX record journals/dam/Malewicz06

download as .bib file

@article{DBLP:journals/dam/Malewicz06,
  author    = {Grzegorz Malewicz},
  title     = {Latin squares with bounded size of row prefix intersections},
  journal   = {Discrete Applied Mathematics},
  volume    = {154},
  number    = {6},
  pages     = {1028--1031},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.dam.2005.11.002},
  doi       = {10.1016/j.dam.2005.11.002},
  timestamp = {Sun, 28 May 2017 13:22:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/Malewicz06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier